# SDR FDEA201006021780

- Difficulty date: June 2, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 59,928 hours, 13,632 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT AUTOPILOT CONNECTED RECEIVED STALL INDICATION (STICKSHAKER) AND RED IAS.  IAS ON  BOTH AIRSPEED TAPE READ APPROX 280KTS. STANBY AIRSPEED WAS 220 KTS.  ACCOMPLISHED ERRACTIC AIRSPEED CHECKLIST AND FADEC ALT.  CDG U  PERFORMED STICK SHAKER ACTIVATION INSPECTION IAW  MM05-51-12-6,FOUND NO DAMAGE ON ELEVATORS. CDG U CHECKED PITOTS AND PITOTS DRAIN HOLES FOR OBSTRUCTIONS.  FOUND SATIS. PERFORMED PITOT STATIC  SYS FUNCTIONAL CHECK IAW AMM 34-11-00-2.  FOUND ALL INDICATIONS SATISFACTORY.  PRECAUTIONARY R & R ADC NR1 IAW AMM 34-16-01-4.  CHECKED FCC NR 1 & NR 2 FOR  CURRENT FAULTS. NO FAULTS.  ACFT OK TO CONTINUE. CDG U  R/I FROM FACT  PREMATURE REMOVAL/INSTALLATION.  FINAL CLOSED.
